# SDR SWAA2016032150038

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 70,706 hours, 58,208 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 6974590
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GND SPOILER ANGLE CRACKED ON UPPER SHELF PANEL.  R & R ANGLE IAW SRM.
